# SDR VNAA0101025

- Difficulty date: January 27, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 14,853 hours, 13,455 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 001A711E1400008
- Condition: Open
- Location: Rt Engine
- Part time: 14,491 hours, 13,048 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON THE DESCENT, THE RIGHT HAND INBOARD ENGINE COWLING DOOR PARTIALLY OPENED AND THE CREW RECEIVED A  RIGHT HAND ENGINE FIRE LIGHT.  THE CREW FOLLOWED THE EMERGENCY MANUAL AND SHUT DOWN THE ENGINE.  THE ENGINE FIRE LIGHT EXTINGUISHED AND FLIGHT 4102 LANDED WITHOUT ANY FURTHER INCIDENTS.  THERE WAS NO FIRE AND THE AIRCRAFT WAS FERRIED TO DAYTON WHERE MAINTENANCE INSPECTED AND REPLACED THE ENGINE COWLING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-10-20.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
